| Model Number |
ZCT300 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
No Code Available (3191)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Date of event: unknown, not provided, best estimate (b)(6) 2018.If explanted; give date: not applicable; however, a planned date of (b)(6) 2018, was indicated.(b)(4).The intraocular lens (iol) is not returning for evaluation at this time.Therefore, a failure analysis of the complaint device cannot be completed.A review of the device history record, labeling, complaint trending, and risk documentation for this device will be performed.Upon completion of the review, if there is any further relevant information a supplemental medwatch will be filed.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
Event or Problem Description
It was reported that patient's left eye (os) was planned for explanted (b)(6) 2018.Per account, both patient's eyes (ou) were implanted with zct 300 intraocular lenses.Os had post-op refractive surprise; +4.75 - 1.00 x 075 = 6/7 and his right eye (od) was fine with post-op refraction; +0.50 - 1.00 -140 = 6/7.It was noted that the reason for refractive surprise on os is because of profound psc, (posterior subcapsular cataract), and a nuclear cataract.These factors prevented the iol master measurements, necessitated a-scan and thus generated an inaccurate biometry.The lens from the patient¿s left eye is planned for explant to replace the toric iol.The replacement lens will be a different power intraocular lens.The patient's os was implanted (b)(6) 2018; the right eye was implanted, (b)(6) 2018.
Additional Manufacturer Narrative
Device evaluation: the product testing could not be performed as the product was not returned.The reported complaint cannot be confirmed.Manufacturing record review: the manufacturing process record was evaluated and no deviation was found during process related to the complaint issue reported.There was no discrepancy found during the mrr (manufacturing record review).The product was manufactured and released according to specifications.A search revealed that no similar complaints were received for this production order.Labeling review: the directions for use (dfu) was reviewed.The dfu adequately provides instructions and precautions for the proper use and handling of the product.Conclusion: based on the investigation results there is no indication of a product quality deficiency.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
Additional Manufacturer Narrative
Additional information was received.It was confirmed that an explant of the lens took place on (b)(6) 2018.The explanted lens was replaced with a model zct300 +23.50 diopter lens.Based on the additional information provided the following fields have been updated accordingly: if explanted; give date: (b)(6) 2018 3191 updated from planned explant to explant of lens.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.